# SDR AALA2009042800839

- Difficulty date: April 28, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 26,634 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Corroded
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY POWER LIGHTS IN AFT GALLEY INOPERATIVE.  CLEANED AND ADJUSTED POWER SUPPLY CONTACTS FOR AFT GALLEY EMERGENCY LIGHTS.
